aequationes mathematicae

, Volume 6, Issue 1, pp 11–23 | Cite as

Fractional iteration and a Generalised Abel's equation in two variables

  • Phil Diamond
Research Papers
  • 20 Downloads

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Bibliography

  1. [0]
    Baker, I. N.,Fractional Iteration Near a Fixpoint of Multiplier 1, J. Austral. Math. Soc.4, 143–148 (1964).Google Scholar
  2. [1]
    Bellman, R.,The Iteration of Power Series in Two Variables, Duke Math. J.19, 339–347 (1952).Google Scholar
  3. [2]
    Diamond, P. M.,Thesis (University of New South Wales, Sydney, Australia 1968).Google Scholar
  4. [3]
    Diamond, P. M.,Analytic Invariants of Mappings of Two Variables, J. Math. Anal. Appl. (to appear).Google Scholar
  5. [4]
    Kuczma, M.,Functional Equations in a Single Variable (Polska Akademia Nauk, Warszawa 1968 [Monografie Matematyczne, Vol. 46]).Google Scholar
  6. [5]
    Schubert, C. F.,Solution of a Generalized Schroeder Equation in Two Variables, J. Austral. Math. Soc.4, 410–417 (1964).Google Scholar
  7. [6]
    Szekeres, G.,Regular Iteration of Real and Complex Functions, Acta Math.100, 203–258 (1958).Google Scholar

Copyright information

© Birkhäuser-Verlag 1971

Authors and Affiliations

  • Phil Diamond
    • 1
  1. 1.University of QueenslandBrisbaneAustralia

Personalised recommendations